Alert archive / New York / Special Weather Statements in 2017
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Jun 5, 2017, 7:47 PM EDT for Lewis County, New York. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2017, 7:47 PM EDT (23:47 UTC)
- Expired
- Jun 5, 2017, 8:45 PM EDT
- In force
- 58 min
- Issued by
- NWS Buffalo, NY
County Lewis County, NY
The radar
The Ft Drum radar (KTYX), 20 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 11.8 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 669 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
151 WWUS81 KBUF 052347 SPSBUF Special Weather Statement National Weather Service Buffalo NY 747 PM EDT MON JUN 5 2017 NYZ008-060045- Lewis- 747 PM EDT MON JUN 5 2017 ...A LINE OF NEARLY STATIONARY STORMS WITH TORRENTIAL RAINFALL WILL CONTINUE TO AFFECT LEWIS COUNTY... Locations impacted include... Martinsburg, Watson, Lowville, Sperryville, Whetstone Gulf State Park, and Mosher Falls. Torrential rainfall is occurring with this line of nearly stationary storms, and may cause localized minor flooding. Rainfall amounts of over an inch up to two inches can be expected over the mentioned above towns. If you encounter any flooded roadways do not attempt to drive your vehicle through any flooded roadways. LAT...LON 4351 7559 4371 7575 4406 7517 4375 7513 TIME...MOT...LOC 2338Z 234DEG 12KT 4377 7545 $$ Reynolds
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jun 5, 6:08 PM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jun 5, 6:08 PM EDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
608 PM EDT Mon Jun 5 2017
.SYNOPSIS...
Low pressure will move very slowly across the region through
midweek...with occasional showers and a few thunderstorms through
Tuesday becoming more scattered in time for Wednesday and Thursday.
Temperatures will also remain cooler than normal through midweek...
before a prolonged warming trend begins later on in the week.
&&
.NEAR TERM /THROUGH TUESDAY/...
As of 6 pm...surface low pressure is located near Binghamton...
with an inverted trough extending northward across the North Country.
While regional radars show that the bulk of any convection attendant
to the low has largely exited our region to the east...some showers
and a few thunderstorms will remain possible for the next couple of
hours across the North Country...which will remain underneath the
inverted trough and where some weak to modest instability still
exists. Elsewhere...expect largely dry and cloudy conditions to
prevail through early this evening.
During the course of tonight...the parent upper level low will
slowly pivot southeastward from Lower Michigan/Lake Huron to northwest
Pennsylvania. As this feature draws closer and results in cyclonic
vorticity advection ramping up across western New York...initially
scattered showers later on this evening should become more numerous
from about the Genesee Valley westward overnight. Meanwhile...a
strengthening southeasterly flow around the eastern flank of this
system will advect increasing amounts of Atlantic-based moisture
northwestward across the North Country and Saint Lawrence Valley...
resulting in scattered showers there also becoming more widespread
again overnight. In between these two main areas of precip...a narrowing
swath of shallower moisture and weaker forcing will be found across
much of the Finger Lakes region...resulting in a relative minimum in
shower coverage persisting through the night there. Otherwise...we can
expect widespread low cloud cover to persist given the very moist low
levels areawide along with the persistent northerly upslope flow that
will be found over the western two-thirds of the area...with some patchy
fog also redeveloping overnight with nocturnal cooling of the already
rather moist boundary layer. Expect temps to not fall all that much...
with widespread lows in the lower to middle 50s expected.
On Tuesday the upper level low center will drift into western New
York and stall out...with widespread showers continuing across the
Saint Lawrence Valley owing to a continued deep feed of Atlantic
moisture and a strongly diffluent flow regime aloft...which will
help to enhance large-scale lift and lead to additional rainfall
amounts of one half to three quarters of an inch over that particular
region. Further west across the remainder of the area...showers will
also become more numerous again with daytime warming of our moist/cool
airmass...though rainfall amounts should generally be lower and on the
order of a quarter inch or less. While widespread low clouds will indeed
remain in place and help to at least somewhat modulate daytime heating
of the lower levels...it should be pointed out that the arrival of
the upper low along with the core of its attendant cool pool aloft
should still be sufficient for at least some weak to modest instability
to develop across western New York by late morning/afternoon...for
which a chance of thunderstorms has been added back into the forecast.
Temperature-wise...we can expect the coolest day of the week with the
widespread low cloud cover and precipitation helping keep readings
confined to the upper 50s to mid 60s.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH FRIDAY NIGHT/...
While the dominant weather feature during this period will be a
stalled closed low over Pennsylvania...the majority of the time
will be rain free. The main result of the blocking system will
be to keep our temperatures below normal mid June levels...but
it will also support occasional showers. The greatest
probability for such shower activity will come at the start of
this time frame Tuesday night.
The strong shortwave that will largely be responsible for deepening
a trough over the Great lakes...and eventually closing it off into
the persistent closed low...will rotate back across our western
counties Tuesday evening. The second pass of this bundle of energy
will encourage additional showers across the region during the first
half of Tuesday night...especially over the western counties. Given
a deep easterly flow that will be in place...the thermal profile
will NOT be overly unstable. In fact...any thunderstorms that do
form will be dynamically forced during the early evening...so will
only carry a slight chc for thunder. During the course of the
night...the shortwave will then rotate to the south across
Pennsylvania...and with the absence of any other forcing...showers
will taper off and end from north to south in the process. Temps
Tuesday night will drop into the upper 40s to lower 50s.
The closed mid level circulation will remain nearly stationary over
Pennsylvania Wednesday into Thursday. While skies will remain mostly
cloudy in the vcnty of this feature...there will be enough mid level
drying to keep any shower activity to a minimum. The vast majority
of this 24 hour period will be rain free...but the highest chance to
pick up any showers will be found across the southern tier closer to
the heart of the closed low. H85 temps in the neighborhood of 6c
will only support Wednesday afternoon highs in the mid 60s... which
will be a solid 10 deg f below normal. The mildest conditions on
Wednesday will likely be found across the North Country where a bit
less sky cover and H85 temps around 8c will encourage temps closer
to 70. While our max temps will be a few degrees higher on
Thursday...they will still be below normal.
The various guidance packages are in general agreement that the
closed low will open up and exit across New England Thursday night
and Friday. This will allow somewhat milder air to finally return to
our region while further lowering the potential for any shower
activity.
&&
.LONG TERM /SATURDAY THROUGH MONDAY/...
A change to summer weather is on the way!
The highlight of this period will be a significant pattern change
that will feature the development of a sub tropical ridge over the
eastern portion of the country. Unlike the anomalously persistent
trough that has been anchored over the Great Lakes region for the
past month...the ridge will pump summery conditions across our
region that will include a prolonged period of ABOVE normal
temperatures.
The origins for this long overdue change can be seen on hemispheric
WV imagery. A well defined closed low south of the Aleutians will
direct several robust shortwaves into the Pacific Northwest during
the next couple days...battering and eventually dislodging a ridge
that has been in place over that region for several weeks.
Meanwhile...a nearly stationary closed low over Pennsylvania will
weaken and 'lift out' across New England. Once this mid level block
is removed...the weakened ridge will push east across the plains and
take up residence over the eastern third of the country where it
will amplify into a fairly strong Bermuda high (ie. sub tropical
ridge).
Once established...the ECMWF ensembles and at least half of the GEFS
members suggest that the newly formed upstream trough will remain in
place around 115 deg W longitude...which would also keep the sub
tropical ridge in place over the eastern states. This would result
in several days of H85 temps in the mid teens...which would easily
support widespread afternoon temps in the 80s as early as Sunday and
likely lasting THROUGH the middle of the week (roughly June 14).
This solution is supported by the 6 to 10...and 8 to 14 day temp
forecast from the Climate Prediction Center which is strongly
favoring above normal temperatures over the eastern half of the
country...and particularly across the Lower Great Lakes and Mid
Atlantic region.
The only chance for rainfall during this period will be on Saturday
when a slow moving shortwave will cross the Lower Great Lakes.
Otherwise...dry weather will prevail with notable day to day
warming. Temperatures could even climb to near 90 by Monday
afternoon for the normally warmer Genesee Valley and for some of
the valleys of the southern tier.
&&
.AVIATION /22Z MONDAY THROUGH SATURDAY/...
As of 22Z...surface low pressure is located near KBGM...with an
inverted trough extending northward across the North Country. While
regional radars show that the bulk of any convection attendant to the
low has largely exited our region to the east...some showers and a few
thunderstorms will remain possible for the next hour or two across
the North Country...which will remain underneath the inverted trough
and where some weak to modest instability still exists. Elsewhere...
expect largely dry and cloudy conditions to prevail through early
this evening. After that time...expect scattered showers to gradually
become more numerous/widespread across the region as an upper level
low over Michigan/Lake Huron pivots its way into northwestern PA
tonight. The bigger story will be the current widespread IFR/low MVFR
conditions...which will deteriorate back to widespread IFR/LIFR in
lower stratus/patchy fog tonight...thanks to nocturnal cooling/
moistening of the already rather moist lower levels.
On Tuesday...expect widespread IFR/spotty low MVFR conditions to remain
in place as the upper level low settles across western New York and
stalls out...while resulting in persistent widespread lower clouds and
a continued increase in shower coverage areawide...with a few thunderstorms
also becoming possible south of Lake Ontario during the late morning and
afternoon hours as some weak to modest instability develops.
Outlook...
Tuesday night and Wednesday...Showers becoming more scattered...with
widespread IFR ceilings Tuesday night finally giving way to improving
conditions during Wednesday.
Thursday...VFR/MVFR with a chance of showers.
Friday and Saturday...Mainly VFR with a chance of showers.
&&
.MARINE...
Low pressure near Binghamton will will redevelop off the Mid-Atlantic
coastline tonight...then will track northeastward well offshore of New
England and the Canadian Maritimes through Wednesday. This will result
in our current light to modest northerly winds veering to northeasterly
and increasing on both lakes during Tuesday...with both winds and waves
increasing to advisory levels across western Lake Ontario...for which
a Small Craft Advisory is in effect as outlined below. Meanwhile on
Lake Erie...waves will build to 3 feet or so from about Dunkirk
southwestward.
&&
.TIDES/COASTAL FLOODING...
Model guidance continues to show northeasterly winds increasing to
20 to 25 knots across western portions of Lake Ontario Tuesday
afternoon and night. Although there still is some timing
uncertainty, there is ample confidence to upgrade to a warning from
late Tuesday afternoon through Wednesday morning. If model consensus
shift, the timing may need to be adjusted slightly, but these timing
differences aside there will be increasing wave action which will
result in increased shoreline erosion and flooding in Monroe,
Orleans, and Niagara counties. Waves will build along the Wayne
county shoreline too, but with lighter winds and a shorter fetch
for eastern Lake Ontario expect waves to peak around 4 ft.
&&
.EQUIPMENT...
The WSR-88D Doppler Radar at Buffalo will be out of service for
upgrades starting today and lasting for about 4 days...through
Thursday June 8.
The signal processor is being replaced as part of a national
effort to extend the service life of the Doppler Radar network.
This is the first of four major upgrades planned over the next 5
years to replace and refurbish major components of the WSR-88D
network across the country to extend their service life into the
2030's.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Lakeshore Flood Warning from 4 PM Tuesday to 11 AM EDT
Wednesday for NYZ001>003.
MARINE...Small Craft Advisory from 4 PM Tuesday to 11 AM EDT Wednesday
for LOZ030-042-043.
&&
SYNOPSIS...JJR
NEAR TERM...JJR/SMITH
SHORT TERM...RSH
LONG TERM...RSH
AVIATION...JJR
MARINE...JJR/SMITH
TIDES/COASTAL FLOODING...APFFEL
EQUIPMENT...HITCHCOCKHazardous weather outlook, Jun 5, 5:22 AM EDT, 14 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 522 AM EDT Mon Jun 5 2017 NYZ002-003-060930- Orleans-Monroe- 522 AM EDT Mon Jun 5 2017 ...LAKESHORE FLOOD WARNING IN EFFECT FROM 4 PM TUESDAY TO 11 AM EDT WEDNESDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lakeshore Flood Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001-060930- Niagara- 522 AM EDT Mon Jun 5 2017 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...LAKESHORE FLOOD WARNING IN EFFECT FROM 4 PM TUESDAY TO 11 AM EDT WEDNESDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Dense Fog Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lakeshore Flood Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ011-012-019-020-085-060930- Genesee-Wyoming-Chautauqua-Cattaraugus-Southern Erie- 522 AM EDT Mon Jun 5 2017 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ010-060930- Northern Erie- 522 AM EDT Mon Jun 5 2017 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Dense Fog Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ004>008-013-014-021-060930- Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-Livingston-Ontario- Allegany- 522 AM EDT Mon Jun 5 2017 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and Tonight. There is a small chance that slow moving thunderstorms will produce locally heavy rainfall today. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-060930- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 522 AM EDT Mon Jun 5 2017 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Special weather statement, Jun 5, 2:01 PM EDT, 5 hours 46 minutes before
Special Weather Statement
National Weather Service Buffalo NY
201 PM EDT MON JUN 5 2017
NYZ003-004-051830-
Wayne-Monroe-
201 PM EDT MON JUN 5 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WAYNE AND
NORTHEASTERN MONROE COUNTIES...
At 200 PM EDT, a strong thunderstorm was located over Gates-North
Gates, moving east at 25 mph.
Locations impacted include...
Rochester, Greece, Irondequoit, East Rochester, Webster, Brighton,
Gates-North Gates, Ontario, Penfield and Williamson.
Heavy rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4307 7772 4323 7780 4331 7760 4328 7754
4332 7738 4333 7728 4320 7711
TIME...MOT...LOC 1800Z 249DEG 21KT 4318 7767
WelchSpecial weather statement, Jun 5, 2:26 PM EDT, 5 hours 21 minutes before
Special Weather Statement
National Weather Service Buffalo NY
226 PM EDT MON JUN 5 2017
NYZ013-014-020-021-051930-
Cattaraugus-Allegany-Ontario-Livingston-
226 PM EDT MON JUN 5 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
CATTARAUGUS...SOUTHEASTERN LIVINGSTON...ALLEGANY AND SOUTHWESTERN
ONTARIO COUNTIES...
At 224 PM EDT, radar indicated a line of strong thunderstorms
located along a line extending from Olean to Naples in Ontario
County. Movement was southeast at 15 mph.
Winds in excess of 30 mph are possible with these storms.
Locations impacted include...
Olean, Dansville, Wellsville, Alfred, Allegany, Belfast, Cuba,
Naples, St. Bonaventure and Whitesville.
This includes the following highways...
Interstate 390 between exits 4 and 5.
Interstate 86 between exits 24 and 33.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4200 7816 4208 7860 4269 7776 4268 7736
4258 7737 4258 7766 4254 7766 4253 7772
4200 7775
TIME...MOT...LOC 1824Z 293DEG 14KT 4264 7752 4206 7851
ReynoldsSpecial weather statement, Jun 5, 2:43 PM EDT, 5 hours 4 minutes before
Special Weather Statement National Weather Service Buffalo NY 243 PM EDT MON JUN 5 2017 NYZ003-004-051930- Wayne-Monroe- 243 PM EDT MON JUN 5 2017 ...A STRONG THUNDERSTORM WILL AFFECT WESTERN WAYNE AND EAST CENTRAL MONROE COUNTIES... At 242 PM EDT, a strong thunderstorm was located near Fairport, moving east at 25 mph. Winds in excess of 30 mph are possible with this storm. Locations impacted include... Newark, Williamson, Marion, Lyons, Palmyra, Sodus, Walworth, Macedon, Sodus Point and Fairville. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4307 7742 4319 7742 4328 7695 4302 7694 TIME...MOT...LOC 1842Z 266DEG 22KT 4314 7733 Reynolds
Special weather statement, Jun 5, 3:17 PM EDT, 4 hours 30 minutes before
Special Weather Statement
National Weather Service Buffalo NY
317 PM EDT MON JUN 5 2017
NYZ014-051945-
Ontario-
317 PM EDT MON JUN 5 2017
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ONTARIO COUNTY...
At 317 PM EDT, a strong thunderstorm was located over Ferguson
Corners, or 7 miles northwest of Penn Yan, moving northeast at 20
mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Geneva, Rushville, Gorham, Seneca Castle, Seneca Lake State Park,
Cottage City, Hall and West Junius.
This includes Interstate 90 near exit 42.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4278 7732 4298 7697 4287 7696 4286 7698
4284 7697 4276 7698 4276 7730
TIME...MOT...LOC 1917Z 232DEG 16KT 4276 7713
ReynoldsSpecial weather statement, Jun 5, 7:47 PM EDT, 0 minutes before
Special Weather Statement National Weather Service Buffalo NY 747 PM EDT MON JUN 5 2017 NYZ008-060045- Lewis- 747 PM EDT MON JUN 5 2017 ...A LINE OF NEARLY STATIONARY STORMS WITH TORRENTIAL RAINFALL WILL CONTINUE TO AFFECT LEWIS COUNTY... Locations impacted include... Martinsburg, Watson, Lowville, Sperryville, Whetstone Gulf State Park, and Mosher Falls. Torrential rainfall is occurring with this line of nearly stationary storms, and may cause localized minor flooding. Rainfall amounts of over an inch up to two inches can be expected over the mentioned above towns. If you encounter any flooded roadways do not attempt to drive your vehicle through any flooded roadways. LAT...LON 4351 7559 4371 7575 4406 7517 4375 7513 TIME...MOT...LOC 2338Z 234DEG 12KT 4377 7545 Reynolds
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 8:34 PM EDT | Special Weather Statement | BUF | Wyoming | 41 min |
| Jun 4, 9:55 PM EDT | Special Weather Statement | BUF | Genesee | 65 min |
| Jun 4, 11:33 PM EDT | Special Weather Statement | BUF | Oswego | 27 min |
| Jun 5, 4:02 AM EDT | Lakeshore Flood Warning | BUF | Monroe, Niagara, Orleans | 48 hr |
| Jun 5, 4:09 AM EDT | Special Marine Warning | BUF | 66 min | |
| Jun 5, 4:28 AM EDT | Dense Fog Advisory | BUF | Erie, Niagara | 3 hr |
| Jun 5, 4:29 AM EDT | Small Craft Advisory | BUF | 47 hr | |
| Jun 5, 5:25 AM EDT | Special Marine Warning | BUF | 95 min | |
| Jun 5, 6:22 AM EDT | Special Weather Statement | BUF | Wayne | 53 min |
| Jun 5, 6:54 AM EDT | Special Weather Statement | BUF | Cayuga | 36 min |
| Jun 5, 7:32 AM EDT | Special Marine Warning | BUF | 58 min | |
| Jun 5, 8:00 AM EDT | Special Weather Statement | BUF | Niagara, Orleans | 45 min |
| Jun 5, 8:18 AM EDT | Special Marine Warning | BUF | 57 min | |
| Jun 5, 10:20 AM EDT | Special Weather Statement | BUF | Wayne | 40 min |
| Jun 5, 10:39 AM EDT | Special Weather Statement | BUF | Cayuga | 36 min |
| Jun 5, 2:01 PM EDT | Special Weather Statement | BUF | Monroe | 29 min |
| Jun 5, 2:26 PM EDT | Special Weather Statement | BUF | Allegany | 64 min |
| Jun 5, 2:43 PM EDT | Special Weather Statement | BUF | Wayne | 47 min |
| Jun 5, 3:17 PM EDT | Special Weather Statement | BUF | Ontario | 28 min |
Nearby
Special Weather Statements in New York, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.